default-icon
Losing weight again after 4 months again
Dear doctor, i am having  tuberculosis treatment for last 4 months. my weight and appetite is well in first 2 months but now my appetite and my wight is decreasing day by day again... is this normal in tb... to loss weight again in treatment.. hope you understand my problem and please reply 🙏
18 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes weight loss is common in tb. Continue your treatment of tb as usual. Consult with me online in practo for further advice and treatment
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.